Ototoxicity is reported only by a few people who take Diazepam. We study 37,963 people who have side effects while taking Diazepam from FDA and social media. Among them, 1 have Ototoxicity. Find out below who they are, when they have Ototoxicity and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Diazepam has active ingredients of diazepam. It is often used in stress and anxiety. (latest outcomes from Diazepam 50,115 users)
Ototoxicity (damage to the ear) has been reported by people with gestational trophoblastic tumour, rhabdomyosarcoma, preventive health care, tuberculosis, high blood pressure (latest reports from 831 Ototoxicity patients).
On Oct, 22, 2016
37,963 people reported to have side effects when taking Diazepam.
Among them, 1 person (0.0%) has Ototoxicity
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi everyone I cannot find anything any where re my symptoms . I am normally a very fit healthy person , i do not drink or smoke or even consume caffeine . Normally at the gym 3 or 4 times a week ( a few months back , now unable re pain and insomnia ), and not overweight . About 2 or 3 years ago i started to take diazepam for my insomnia ( eventually ,approx 20 mg every other day ) which i have had for over 30 years , i am 50 now , about 5 months i started getting side effects related to my reproductive areas , i am currently tapering now on 6 mg- but i am getting severe agony in my testis - at one point i thought they were going to explode this is compounded by not sleeping for many days at a time , when i do get some sleep it is only an hour or so at a time with antihistamines - as nothing works in consecutive days , my issue is when i get nil sleep my testis get worse and worse pain swelling etc , when i get even an hour or so sleep the pain is reduced significantly , so my insomnia is causing me great pain in the testis . Has anyone else heard of this before or had a similar experience ? regards mark
The list of conditions and medications is not complete. I feel my immune system is very compromised and want some ideas on how to increase my immunity. I exercise on a regular basis, walk nearly every day, am trying to eat better, take vitamins etc, don't smoke or drink, go to doc and take their ...
Been running a fever for 2 weeks now. Very high at first 104.4 but has dropped down to low grade since taking amoxicillin for a week. During day, no fever, but the low grade fever comes at night. I have a dull pain in my shoulder - possibly a muscle spasm, but it has started traveling down my ...
I have been taking one .2 diazapam most nights for decades. Now I see it listed among Benzopiazipines that could cause increased dementia risk. I am 81 and have not observed evidence or been identified as someone who might have dementia. Am I fooling myself? Or is this level of use ...
Hi everyone I cannot find anything any where re my symptoms . I am normally a very fit healthy person , i do not drink or smoke or even consume caffeine . Normally at the gym 3 or 4 times a week ( a few months back , now unable re pain and insomnia ), and not overweight . About 2 or 3 years ...
Hi everyone, Thank you for letting me join your group. My name is Mary, (Mary1016), the major illnesses I suffer with is Complex Regional Pain Syndrome/RSD, small fiber peripheral neuropathy diagnosed with biopsy two weeks ago. I was told the neuropathy was already severe and the thing to do ...
Got Vertigo 8 weeks ago after working in stressful hostile work environment.. Emergency room prescribed Valium so I was a able to work for a few weeks with only a little bit of dizziness. But then I had trouble getting more and I was a dizzy mess.. So I went back to urgent care and they told ...
I am a diazapam user not by choice but to keep my anxiety in check. I find that I am very sensitive to this med and 2mg will sedate me. I have noticed from the beginning that my legs feel likes blocks of ice and joints ache after taking this medication which is about 6mg a day.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.